# SDR FDEA201505071403

- Difficulty date: May 7, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 624 hours, 23,012 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N20021060
- Condition: Cracked
- Location: Bs 1300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED BS 1300 BETWEEN STRINGERS 19 & 20R.   REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-40-02, DWG 140N2002 REV EU, SRM 51-30-01 SRM 51-40-02, DWG 140N2002 REV EU AND DWG 146N1006 REV B.
